# SDR GTIA040622

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD SEAT TRACKS STATION 200-798 GOUGED AND CORRODED.  FOUND STATION 790-798 OUT OF LIMITS.  REMOVED SEAT TRACK STATION 760-837.  LOCATED AND DRILLED NEW TRACK SECTION AND SPLICE.  INSTALLED SEAT TRACK.  (M)
